Alert archive / Colorado / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 287, NWS Pueblo, CO

September 14, 20164 counties in Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at Sep 14, 2016, 2:39 PM MDT for 4 counties in Colorado. It was in force for 36 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 14, 2016, 2:39 PM MDT (20:39 UTC)
Expired
Sep 14, 2016, 3:15 PM MDT
In force
36 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

Counties Bent County, CO, Crowley County, CO, Kiowa County, CO, Otero County, CO

The radar

The Pueblo radar (KPUX), 52 km from the middle of the area, began a volume at 20:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 14, 2:50 PM MDTHAIL 1.75Ordway, CO.
Sep 14, 2:57 PM MDTHAIL 1.75Sugar City, CO.
Sep 14, 3:03 PM MDTHAIL 1.751 Ne Sugar City, COMOSTLY 1.00 INCH HAIL.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 11 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDEN), launched 12:00Z, 8.7 hours before the alert went out and 183 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2016-09-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2016-09-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 36 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1132 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
36 m²/s²
0-3 km storm-relative helicity
87 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

351 
WUUS55 KPUB 142039
SVRPUB
COC011-025-061-089-142115-
/O.NEW.KPUB.SV.W.0287.160914T2039Z-160914T2115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
239 PM MDT WED SEP 14 2016

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN KIOWA COUNTY IN SOUTHEASTERN COLORADO...
  NORTHEASTERN OTERO COUNTY IN SOUTHEASTERN COLORADO...
  SOUTHEASTERN CROWLEY COUNTY IN SOUTHEASTERN COLORADO...
  NORTHWESTERN BENT COUNTY IN SOUTHEASTERN COLORADO...

* UNTIL 315 PM MDT

* AT 239 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED OVER ORDWAY...OR
  22 MILES NORTHWEST OF LA JUNTA...MOVING EAST AT 30 MPH.

  HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
           DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT 
           WIND DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  ORDWAY AND SUGAR CITY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3812 10379 3830 10389 3849 10345 3823 10332
TIME...MOT...LOC 2039Z 248DEG 26KT 3825 10376 

HAIL...1.50IN
WIND...60MPH
 
$$

PGW
2 follow-up statements
067 
WWUS55 KPUB 142050
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
250 PM MDT WED SEP 14 2016

COC011-025-061-089-142115-
/O.CON.KPUB.SV.W.0287.000000T0000Z-160914T2115Z/
KIOWA CO-OTERO CO-CROWLEY CO-BENT CO-
250 PM MDT WED SEP 14 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM MDT
FOR SOUTHWESTERN KIOWA...NORTHEASTERN OTERO...SOUTHEASTERN CROWLEY
AND NORTHWESTERN BENT COUNTIES...

AT 250 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR SUGAR
CITY...OR 21 MILES NORTH OF LA JUNTA...MOVING EAST AT 30 MPH.

HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
         DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
         WIND DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
ORDWAY AND SUGAR CITY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3813 10375 3832 10385 3849 10345 3823 10332
TIME...MOT...LOC 2050Z 248DEG 26KT 3828 10366 

HAIL...1.50IN
WIND...60MPH
 
$$

PGW
997 
WWUS55 KPUB 142101
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
301 PM MDT WED SEP 14 2016

COC011-025-061-089-142115-
/O.CON.KPUB.SV.W.0287.000000T0000Z-160914T2115Z/
KIOWA CO-OTERO CO-CROWLEY CO-BENT CO-
301 PM MDT WED SEP 14 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM MDT
FOR SOUTHWESTERN KIOWA...NORTHEASTERN OTERO...SOUTHEASTERN CROWLEY
AND NORTHWESTERN BENT COUNTIES...

AT 300 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES NORTHEAST
OF SUGAR CITY...OR 22 MILES NORTH OF LA JUNTA...MOVING EAST AT 30
MPH.

HAZARD...TWO INCH HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
         DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
         WIND DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
SUGAR CITY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3815 10367 3836 10376 3849 10345 3823 10332
TIME...MOT...LOC 2100Z 248DEG 26KT 3831 10357 

HAIL...2.00IN
WIND...60MPH
 
$$

PGW

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 14, 11:17 AM MDT, 3 hours 22 minutes earlier.

Area forecast discussion, Sep 14, 11:17 AM MDT, 3 hours 22 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
1117 AM MDT WED SEP 14 2016

.SHORT TERM...(Today and tonight)
Issued at 340 AM MDT Wed Sep 14 2016

...More unsettled weather today...

Current water vapor imagery and upper air analysis continues to
indicate moderate to strong southwest flow aloft across the region
with a broad upper low spinning across the northern Nevada. Water
vapor imagery is also indicating an embedded disturbance translating
across northern New Mexico with more energy rounding the base of the
low across southern Utah at this time.

Regional satellite and radar imagery have enhanced clouds associated
with the embedded wave lifting out across the southern Rockies and
into southern Colorado, with scattered showers along with a few
thunderstorms moving north and east across the Sangre de Cristo
mountains at this time. Radar imagery is also indicating scattered
thunderstorms across eastern Utah at this time. Satellite fog
product and surface observations are indicating stratus in place
across most of the eastern plains, with some fog development across
the Pikes Peak region, as low level winds are becoming more southerly
with lee troughing underway across across the I-25 corridor at this
time.

Latest models remain in fairly good agreement through tonight, with
the upper low across the northern Nevada slowly weakening as it
lifts out across the northern Rockies by early Thursday morning.
This keeps moderate to strong southwest flow aloft across the
region with breezy conditions expected across the higher terrain
through tonight. Should see a few showers and storms lifting out
across the southeast plains through the early morning as the
embedded wave continues to translate north and east across the area
through the morning. Mixing associated with lee trough will also
help to dissipate the low clouds and fog across the plains through
mid morning, though will see increasing clouds and storms developing
across the higher terrain late in the morning and afternoon, with
increasing UVV ahead of passing system. Storms to move north and east
across the adjacent plains through through the afternoon and out
across the far se plains into the evening. Models continue to
suggest enough heating to support capes of 500-1000 J/KG across the
area today. This, along the southwesterly flow aloft, could lead to
a few stronger storms producing large hail and strong outflow
winds,especially along the lee slopes and I-25 corridor, where SPC
has a marginal risk of severe weather today. Should see pops
diminishing from west to east through the evening, as main energy
from the passing system lifts into Wyoming overnight.

With more sun and developing downslope winds, temperatures today to
be some 5 to 10 degrees warmer than yesterday, most notable across
the eastern plains, with breezy winds keeping temps up a tad across
the higher terrain and lee slopes overnight.

.LONG TERM...(Thursday through Tuesday)
Issued at 340 AM MDT Wed Sep 14 2016

Upper trough moves from the northern Rockies into the northern
High Plains on Thu, with dry W-SW flow developing across
Colorado. Dewpoints Thu will fall off into the 20s/30s most
locations by afternoon, with only some very isolated weak
convection over the higher mountains and over the far SE Plains,
as some modest moisture lingers along the KS border. Wly downslope
and deep mixing will lead to fairly warm max temps Thu, with mid
80s across the lower Arkansas Valley. Cold front drops south
through the plains Thu evening, which may keep a few tsra going
along the Palmer Divide and far east until midnight before
boundary sinks southward out of the area by early Fri morning.

Fri looks cooler most locations, with broad upper trough overhead
and easterly gradient over the plains. Post frontal upslope
flow/moisture aren't particularly impressive, but should be sufficient
to produce isolated to scattered thunderstorms over the eastern
mountains and I-25 corridor in the afternoon/early evening.
Similar set-up for Sat, though with perhaps some deeper moisture
pushing into the plains, storms could be a little stronger and
persist longer, especially along/east of I-25. For Sun into next
week, main energy with the western U.S. trough slides eastward
through the southern Rockies, with best forcing for precip staying
south of Colorado in NM and NW TX. Mountains and srn border
zones may see some isolated convection through the period, though
rainfall amounts look light. Max temps climb back to slightly
above seasonal averages Sun-Tue, before cooling mid-week as next
cold front drops south through the state.

&&

.AVIATION...(For the 18Z TAFS through 18Z Thursday afternoon)
Issued at 1108 AM MDT Wed Sep 14 2016

Overall...vfr conditions are anticipated during the next 24h at
all 3 taf sites, kpub, kals and kcos. We will see a chance of
thunderstorms at each taf site this afternoon and early evening.
Brief mvfr conditions will be possible with any storms along with
gusty outflow winds.

&&

.PUB Watches/Warnings/Advisories...
NONE.
&&

SHORT TERM...MW
LONG TERM...PETERSEN
AVIATION...HODANISH
Hazardous weather outlook, Sep 14, 11:15 AM MDT, 3 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
1115 AM MDT WED SEP 14 2016

COZ058>089-093>099-151715-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA  VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY  ABOVE 8500FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FT-
WET MOUNTAINS BETWEEN 6300 AND 10000FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO VICINITY/PUEBLO COUNTY BELOW 6300 FEET-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
1115 AM MDT WED SEP 14 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS CAN BE EXPECTED ACROSS THE ENTIRE REGION THIS
AFTERNOON AND EVENING. ONE OR TWO OF THE STORMS ARE EXPECTED TO
BECOME SEVERE ON THE PLAINS...WITH HAIL UP TO HALF DOLLARS...AND
WIND GUSTS UP TO 60 MPH. THERE IS ALSO A VERY SLIGHT CHANCE OF A
BRIEF TORNADO...MAINLY DOWN ALONG THE COLORADO AND NEW MEXICO
BORDER. THE OVERALL BEST CHANCE FOR SEVERE THUNDERSTORM ACTIVITY
WILL BE SOUTH OF HIGHWAY 50. OVER THE MOUNTAINS AND
VALLEYS...STORMS WILL BE SCATTERED IN COVERAGE...WITH DANGEROUS
CLOUD TO GROUND LIGHTNING AND HAIL UP TO NICKELS POSSIBLE.

IN ADDITION...SNOW ACCUMULATIONS OF 1 TO 2 INCHES WILL BE POSSIBLE
ACROSS THE HIGHER MOUNTAIN PEAKS...GENERALLY AT OR ABOVE 12 THOUSAND
FEET...THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE EACH
DAY...WITH THE BEST CHANCES OVER AND NEAR THE MOUNTAINS ON
FRIDAY AND SATURDAY. THE MAIN THUNDERSTORM THREATS WILL BE
LIGHTNING AND GUSTY WINDS...BUT SOME OF THE STRONGER STORMS COULD
ALSO PRODUCE SMALL HAIL AND LOCALLY HEAVY RAIN.

IN ADDITION...LIGHT SNOW ACCUMULATIONS WILL BE POSSIBLE OVER THE
HIGHER MOUNTAIN PEAKS ABOVE ABOUT 12000 FEET.

.SPOTTER INFORMATION STATEMENT...

WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL
POSSIBLE THIS AFTERNOON AND EVENING...MAINLY ALONG AND EAST OF THE
I-25 CORRIDOR.

HODANISH

In the hours before

Special weather statement, Sep 14, 10:46 AM MDT, 3 hours 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
1046 AM MDT WED SEP 14 2016

COZ069-070-072-073-078-141715-
WET MOUNTAIN VALLEY BELOW 8500 FT CO-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT CO-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT CO-
ALAMOSA  VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT CO-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT CO-
1046 AM MDT WED SEP 14 2016

...SPECIAL WEATHER STATEMENT...

AT 1044 AM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR CRESTONE PEAK...OR 36 MILES NORTHEAST OF ALAMOSA...MOVING
NORTHEAST AT 30 MPH.

HALF INCH HAIL WILL BE POSSIBLE WITH THIS STORM.

DANGEROUS CLOUD TO GROUND LIGHTNING WILL ALSO OCCUR WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
CRESTONE PEAK AND GREAT SAND DUNES.

LAT...LON 3775 10565 3785 10573 3804 10550 3794 10536
TIME...MOT...LOC 1644Z 235DEG 26KT 3792 10553

HODANISH
Special weather statement, Sep 14, 12:23 PM MDT, 2 hours 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
1223 PM MDT WED SEP 14 2016

COZ071>074-141900-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT CO-
SOUTHERN SAN LUIS VALLEY CO-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT CO-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT CO-
1223 PM MDT WED SEP 14 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN COSTILLA AND WESTERN
HUERFANO COUNTIES UNTIL 100 PM MDT...

AT 1223 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR BLANCA...OR 20 MILES EAST OF ALAMOSA...MOVING NORTHEAST AT 20
MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
BLANCA AND FORT GARLAND.

LAT...LON 3727 10550 3741 10564 3764 10537 3743 10515
TIME...MOT...LOC 1823Z 230DEG 18KT 3739 10551

HODANISH
Special weather statement, Sep 14, 12:49 PM MDT, 1 hour 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
1249 PM MDT WED SEP 14 2016

COZ086-141930-
PUEBLO VICINITY/PUEBLO COUNTY BELOW 6300 FEET CO-
1249 PM MDT WED SEP 14 2016

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL PUEBLO COUNTY UNTIL 130
PM MDT...

AT 1249 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 14
MILES SOUTH OF PUEBLO RESERVOIR...OR 16 MILES SOUTHWEST OF PUEBLO...
MOVING NORTHEAST AT 35 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
SOUTHEASTERN PUEBLO...BOONE...BLENDE...PUEBLO DEPOT...SALT CREEK...
AVONDALE AND COLORADO CITY.

LAT...LON 3794 10479 3809 10491 3839 10435 3816 10419
TIME...MOT...LOC 1849Z 240DEG 28KT 3806 10477

PGW

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 14, 10:46 AM MDTSpecial Weather StatementPUBCuster29 min
Sep 14, 12:23 PM MDTSpecial Weather StatementPUBCostilla37 min
Sep 14, 12:49 PM MDTSpecial Weather StatementPUBPueblo41 min
Sep 14, 1:19 PM MDTSevere Thunderstorm WarningPUBCrowley, Otero, Pueblo26 min
Sep 14, 1:42 PM MDTSevere Thunderstorm WarningPUBCrowley, Otero, Pueblo33 min
Sep 14, 2:09 PM MDTSevere Thunderstorm WarningPUBCrowley, Otero, Pueblo36 min
Sep 14, 3:07 PM MDTSevere Thunderstorm WarningPUBBent, Crowley, Kiowa, Otero23 min
Sep 14, 3:25 PM MDTSevere Thunderstorm WarningPUBBent, Crowley, Kiowa, Otero17 min
Sep 14, 4:21 PM MDTSpecial Weather StatementPUBKiowa39 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.